01-21-2010 05:11 AM
01-21-2010 08:42 AM
Welcome to the forum. A couple of users have mentioned this over in this thread but I have not seen this problem myself. Can you check your profile setting in Edit Settings > Preferences > Preference Options and see if Use Rich Text Editor is checked? If not, try checking this and see if it makes a difference.
I also have the toolbar on mine.
01-21-2010 04:20 PM
The Text Editor toolbar is only visible if scripting is allowed for norton.com. If you are using NoScript with Firefox you need to whitelist that site. If you are using IE or Firefox without NoScript you will have to allow scripting universally.
01-21-2010 08:40 PM
This is all true but Sridhar is an existing user who has indicated this is a change from previous behavior on these forums. Presumably in that case browser settings and the like should not be an issue.
The change is the forum software version which is why I suggested double checking a few profile options.
01-22-2010 08:07 AM
01-22-2010 08:26 AM
Have you looked through the other thread I provided the link for? It is a pretty long thread at this point but I am pretty sure that a person or two who had this problem earlier is working now, so you might want to go through that and see if an actual solution was mentioned.
I am getting ready for work now but I will try to look through it in more detail when I get a chance.
I would suggest still checking the browser settings suggested by others as it is always "possible" that the new forum software is interacting with the browswer in a slightly different way. This would not have been my first suspicion but it is possible so they still should be checked to make sure.
01-23-2010 09:23 AM
01-23-2010 12:25 PM
01-23-2010 06:27 PM